en
Scientific article
Open access
English

A note on the Hopf-Stiefel function

Published inL'Enseignement mathématique, vol. 49, no. 1/2, p. 117-122
Publication date2003
Citation (ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. A note on the Hopf-Stiefel function. In: L’Enseignement mathématique, 2003, vol. 49, n° 1/2, p. 117–122.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12379
ISSN of the journal0013-8584
509views
131downloads

Technical informations

Creation10/29/2010 10:48:00 AM
First validation10/29/2010 10:48:00 AM
Update time03/14/2023 4:08:33 PM
Status update03/14/2023 4:08:33 PM
Last indexation01/15/2024 9:47:50 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack